# SDR AALA201709059034

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 3,715 hours, 1,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PLASTIC EXIT LIGHT CLEAR COVER NEAR AFT RIGHT EXIT DOOR COMES OFF EASILY.  REPLACED RT AFT EXIT LIGHT ASSY IAW AMM 33-51-01. OPS OK.
